Mathematical Research Letters

Volume 25 (2018)

Number 5

Tangent cones of Hermitian Yang–Mills connections with isolated singularities

Pages: 1429 – 1445

DOI: http://dx.doi.org/10.4310/MRL.2018.v25.n5.a4

Authors

Adam Jacob (University of California at Davis)

Henrique Sá Earp (Unicamp, Universidade Estadual de Campinas, São Paulo, Brazil)

Thomas Walpuski (Michigan State University, East Lansing, Michigan, U.S.A.)

Abstract

We give a simple direct proof of uniqueness of tangent cones for singular projectively Hermitian Yang–Mills connections on reflexive sheaves at isolated singularities modelled on a sum of $\mu$-stable holomorphic bundles over $\mathbf{P}^{n-1}$.

Full Text (PDF format)

HSE and TW were partially supported by São Paulo State Research Council (FAPESP) grant 2015/50368-0 and the MIT–Brazil Lemann Seed Fund for Collaborative Projects. HSE is also funded by FAPESP grant 2014/24727-0 and Brazilian National Research Council (CNPq) grant PQ2 – 312390/2014-9.

Received 10 January 2017

Published 1 February 2019